Jump to content

wejusthavetowait

Just Registered
  • Posts

    1
  • Joined

  • Last visited

wejusthavetowait's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. So I've been taking Duloxetine 30mg for 10 days, at around 8pm every night. I had side effects from day one. 10th day I had an unbearable migraine, so dizzy I could barely walk and numbness in my hands and body, cold chills. Was so bad I almost went to emerg as all clinics were closed. If it weren't for the 5+hr wait, I probably would have. Lasted about 3 hours and then went back to my "normal" side effects. Spoke to family doctor today and they are increasing my dosage from 30mg to 60mg. I spoke to pharmacist and they think it's odd. Spoke to receptionist at doctor's and she confirmed that is proper. I'm scared to continue this medication at a higher dose. Does anyone have any experience with anything like my situation? Thank you in advance!
×
×
  • Create New...